Atoma Cold Sinus Plus Caplets

$9.99

Pack Size: 20 caplets

Ingredients:
Each caplet contains ibuprofen 200 mg, pseudoephedrine 30 mg and chlorpheniramine 2 mg.

To help relieve nasal congestion, sinus pain, headache, fever, runny nose and sneezing.

Product on Backorder

Description

This product is the generic equivalent to Advil Cold & Sinus Plus Caplets.